Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having pain in lower and upper muscle. Taking Lercanidipine and Indapamide. Taking cholesterol medication. Suggest

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
A strong pain in the left arm muscle and lower and upper muscle. Felt it yesterday a few times and it eases off. Today felt it again and also has eased off. A bit of fluid in the lower left leg . Also tiredness. wanting to rest.
I am on blood pressure tablets - Lercanidipine XXXXXXX enalapril 10mg/20mg & Indapamide Hemihydrate 1.5mg SR-Tab
Cholesrerol - Rosuvastatin 20mg and reflux Esomeprazolem 20mg EC Age 66 years . No pain at the moment.
Thank you
Posted Wed, 31 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Prasad 1 hour later

Thanks for writing. My comments are as follows:

1. First, I presume you are concerned about coronary heart disease and wish to know if the left upper arm pain is related to it.

The on and off left arm pain does not seem to be related to heart disease. I feel this might be due to statin (rosuvastatin) associated myopathy. Statin can cause muscle pains.

2. I am unsure what exactly you meant by "bit of fluid in the lower left leg", but I presume you meant pedal edema. Pedal edema is a common finding in patients on antihypertensive drugs due to venous pooling. You are on indapamide which has diuretic (water pill) like action and that should take care of it. Nevertheless if fluid accumulation worsen, it needs to be evaluated by your doctors.

3. Tiredness and easy fatiguability has multiple causes. Chronic disease and lack of proper sleep are few known causes. If the tiredness and weakness are severe as to impair your daily activities, I think you need to get your hemoglobin, blood sugars and thyroid hormones checked again.
Most of my patients with easy tiredness felt better after nutritious diet and good sleep. Please implement a healthy diet and sleep well.

I hope I was of some help. Let me know if you need more guidance.

Best Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor